MAUDE Adverse Event Report: COOPERSURGICAL INC. EXTRCTR CUP SUPER MUSHROOM

COOPERSURGICAL INC. EXTRCTR CUP SUPER MUSHROOM
Model Number 10008
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 03/08/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Coopersurgical, inc.Is currently investigating the reported condition.
 
Event or Problem Description
Details reported on incoming (b)(4) are as follows: "when pulling, doctor had a feeling that cup is about to break (sound, feeling in hand when pulling).They changed the cup to the same kind of cup.That cup was fine.Nevertheless delivery ended up to emergency c-section.Changing the cup took time and that way effected to decision." "patient (mother) suffered 2000 ml blood loss and had blood transfusion (2 units) one day after delivery.She has recovered and been discharged from hospital.Midwife didn't tell me baby's status.".
 
Additional Manufacturer Narrative
Investigation.X-review dhr.X-inspect returned samples.Analysis and findings.(b)(4).Distribution history: this complaint unit was manufactured at csi on (b)(6)2021 under wo #(b)(4).And shipped on (b)(6) 2022.Manufacturing record review: dhr-303616 was reviewed and no non-conformities, related to the complaint condition, were noted.Incoming inspection review: iqc-910000-310035- lot number lm236215 was reviewed and no non-conformities, related to the complaint condition, were noted.Service history record: service history not applicable for this product.Historical complaint review: a review of the 2-year complaint history showed no similar reported complaint conditions.Product receipt: the complaint product was returned on (b)(6)2023 on rma number 343454.The lot number of the returned product matched the lot number reported.Visual evaluation: visual examination of the complaint product revealed no physical damage.There were no cracks or splits in the cup or stem.Functional evaluation: complaint product was functionally evaluated and found to function properly.Root cause: root cause not applicable as the complaint condition was not confirmed.Per the notes of the complaint the doctor is used to using part number 10007lp, therefore it is possible that the customers inexperience with part number 10008 might have contributed to the complaint.*correction and/or corrective action no further corrective action is necessary, as the complaint condition was not confirmed.No further training required at this time.*was the complaint confirmed? no.*preventative action activity.Coopersurgical will continue to monitor this complaint condition for trends.
 
Event or Problem Description
Details reported on incoming (b)(4).Are as follows: "when pulling, doctor had a feeling that cup is about to break (sound, feeling in hand when pulling).They changed the cup to the same kind of cup.That cup was fine.Nevertheless delivery ended up to emergency c-section.Changing the cup took time and that way effected to decision." "patient (mother) suffered 2000 ml blood loss and had blood transfusion (2 units) one day after delivery.She has recovered and been discharged from hospital.Midwife didn't tell me baby's status.".

Brand Name
EXTRCTR CUP SUPER MUSHROOM
Common Device Name
EXTRCTR CUP SUPER MUSHROOM
Manufacturer (Section D)
COOPERSURGICAL INC.
75 corporate drive
trumbull CT 06611
Manufacturer (Section G)
COOPERSURGICAL, INC.
95 corporate drive
trumbull CT 06611
Manufacturer Contact
michael marone
50 corporate dr.
trumbull, CT 06611
4752651665
MDR Report Key16600576
Report Number1216677-2023-00057
Device Sequence Number6165254
Product Code HDB
UDI-Device Identifier00888937003055
UDI-Public888937003055
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
K890307
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number10008
Device Catalogue Number10008
Device Lot Number303616
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/13/2023
Supplement Date Received by Manufacturer03/13/2023
Initial Report FDA Received Date03/23/2023
Supplement Report FDA Received Date05/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown